# SDR AALA20100622DFW01

- Difficulty date: June 21, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N76201
- Make and model: Doug DC-9-83
- Aircraft serial: 53291
- Aircraft time: 57,929 hours, 24,066 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Faulty
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

DFW - CREW REPORTED CAPTAIN`S INSTRUMENTS FAILED ON FINAL APPROACH.  ACCOMPLISHED GO-AROUND TO RESTART THE AUXILIARY POWER UNIT.  EMERGENCY DECLARED LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED X-TIE RELAY.  REPLACED LEFT GENERATOR AND LEFT CONSTANT SPEED DRIVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
